Authorities warn public of fentanyl-laced drugs

Officers with Elkhart Police Department are equipped with Narcan nasal spray that can help save the life of someone overdosing from opioids.

ELKHART — Local law enforcement officials and first responders are warning the public of fentanyl-laced drugs following a number of reported overdoses in the area.

Elkhart Firefighters Local 338 took to social media to warn the public after responding to multiple unintentional opioid overdoses in which Narcan, an overdose reversal medication, was administered.

(0) comments

Welcome to the discussion.

Keep it Clean. Please avoid obscene, vulgar, lewd, racist or sexually-oriented language.
PLEASE TURN OFF YOUR CAPS LOCK.
Don't Threaten. Threats of harming another person will not be tolerated.
Be Truthful. Don't knowingly lie about anyone or anything.
Be Nice. No racism, sexism or any sort of -ism that is degrading to another person.
Be Proactive. Use the 'Report' link on each comment to let us know of abusive posts.
Share with Us. We'd love to hear eyewitness accounts, the history behind an article.